uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
On perturbations of pluriregular sets generated by sequences of polynomial maps
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics. MATHEMATICS I-V.
2003 (English)In: Annales Polonici Mathematici, Vol. 80, 171-184 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2003. Vol. 80, 171-184 p.
URN: urn:nbn:se:uu:diva-38841OAI: oai:DiVA.org:uu-38841DiVA: diva2:66740
Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2016-05-12

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Klimek, Maciej
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 123 hits
ReferencesLink to record
Permanent link

Direct link